JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 86
Proof For A Conjecture On General Means

    Authors: Phan Thanh Nam, Mach Nguyet Minh,  
    Keywords: General means, Inflection point  
    Date Received: 31/05/08  
    Date Accepted: 16/09/08  
    Subject Codes:


    Editors: Sever S. Dragomir,  

We give a proof for a conjecture suggested by Olivier de La Grandville and Robert M. Solow, which says that the general mean of two positive numbers, as a function of its order, has one and only one inflection point.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login